# SDR GLBA96069

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 31544
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED THE RIGHT INBOARD MAIN WHEEL BROKE DURING LANDING AND DEPARTED THE AIRCRAFT.  WHEEL STRUCK LEFT INBOARD AFT GEAR DOOR.  MAINTENANCE REPLACED RIGHT INBOARD MAIN TIRE AND WHEEL ASSY AND LEFT INBOARD GEAR DOOR.  MAINTENANCE ALSO REPAIRED STRUCTURAL DAMAGE TO NACELLE ABOVE LEFT INBOARD AFT GEAR IAW EMBRAER SRM 54-10-01.  GEAR SWING, OPS CHECK WAS GOOD.  DOOR S/N, 46.  (X)
